

Author: Bredenkamp Brian V. Gregoire Timothy G.
Publisher: Society of American Foresters
ISSN: 0015-749X
Source: Forest Science, Vol.34, Iss.3, 1988-09, pp. : 790-797
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
A case is presented where the Chapman-Richards growth function is suitable to describe growth for a certain period during the life of a stand of Eucalyptus grandis in South Africa. Toward the end of that period, diameter growth exhibited strong asymptotic properties. After marked competition mortality, the stand resumed growth beyond what had appeared to be an asymptotic level and the Chapman-Richards function could no longer be satisfactorily fitted. A generalized growth function developed by Schnute successfully tracked this renewed growth. The parametric relationships between the two models are established. For. Sci. 34(3):790-797.
Related content


Comparison of Schnute's and Bertalanffy-Richards' growth functions
By Yuancai L. Marques C.P. Macedo F.W.
Forest Ecology and Management, Vol. 96, Iss. 3, 1997-09 ,pp. :




Forestry Notes from the Poconos
Journal of Forestry, Vol. 28, Iss. 8, 1930-12 ,pp. :


Journal of Forestry, Vol. 12, Iss. 4, 1914-12 ,pp. :


Notes on State Forestry in Ireland
Journal of Forestry, Vol. 14, Iss. 3, 1916-09 ,pp. :